MAUDE Adverse Event Report: Dexcom, Inc. Stelo Glucose Biosensor System; Continuous Glucose Monitor

Dexcom, Inc. Stelo Glucose Biosensor System; Continuous Glucose Monitor
Catalog Number STP-XN-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Bacterial Infection (1735); Erythema (1840); Fever (1858); Pain (1994); Skin Inflammation/ Irritation (4545)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via email that a skin reaction occurred.Additional information indicated that a skin reaction occurred at the sensor insertion site following sensor insertion into the arm on (b)(6)2026.The customer reported, "i had an issue with the sensor early wednesday morning when i was awakened in a lot of pain.The back of my arm kept hurting bad enough that i had to remove the sensor.There was a knot present, pain, redness, and a fever at the site.Since the redness, swelling, pain, and fever have gotten worse to the point where i am now at an er." the reported skin reaction included pain, redness, swelling, a knot at the insertion site, and fever.Due to worsening symptoms, the customer sought evaluation and treatment in the emergency department (er).No treatment information was provided, and no additional details regarding the event or outcome were available at the time of the report.No product or data was provided for investigation.Problem could not be confirmed and probable cause cannot be determined.No additional patient or event information is available.
 
Additional Manufacturer Narrative
(b)(4).Labeling indicates: inserting the sensor and wearing the adhesive patch might cause infection, bleeding, pain or skin irritations (e.G.Redness, swelling, bruising, itching, scarring or skin discoloration).

Brand Name
Stelo Glucose Biosensor System
Common Device Name
Continuous Glucose Monitor
Manufacturer (Section D)
Dexcom, Inc.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
+1(858)200-0200
MDR Report Key50262172
Report Number3004753838-2026-225832
Device Sequence Number16124436
Product Code SAF
UDI-Device Identifier00386270004383
UDI-Public(01)00386270004383
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K234070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberSTP-XN-002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale